zbMATH — the first resource for mathematics

Property of bounded approximation and linear finite-dimensional regularity. (English. Russian original) Zbl 0465.46007
Ukr. Math. J. 33, 132-135 (1981); translation from Ukr. Mat. Zh. 33, 167-171 (1981).

46B15 Summability and bases; functional analytic aspects of frames in Banach and Hilbert spaces
46B20 Geometry and structure of normed linear spaces
47A05 General (adjoints, conjugates, products, inverses, domains, ranges, etc.)
47A50 Equations and inequalities involving linear operators, with vector unknowns
Full Text: DOI
[1] W. B. Johnson, H. P. Rosenthal, and M. Zippin, ?On bases, finite-dimensional decomposition and weaker structures in Banach spaces,? Isr. J. Math.,9, No. 4, 488-506 (1971). · Zbl 0217.16103 · doi:10.1007/BF02771464
[2] F. S. Vakher, ?Local problem of existence of operator bases in Banach spaces,? Sib. Mat. Zh.,16, No. 4, 853-855 (1975).
[3] L. D. Menikhes and A. N. Plichko, ?Conditions for linear and finite-dimensional regularizability of linear inverse problems,? Dokl. Akad. Nauk SSSR,241, No. 5, 1027-1030 (1978). · Zbl 0418.65024
[4] M. I. Kadets, ?Geometry of normed spaces,? Itogi Nauki Tekh., Mat. Anal.,13, 99-127 (1975). · Zbl 0404.46009
[5] J. Lindenstrauss and H. P. Rosenthal, ?The Lp-spaces,? Isr. J. Math.,7, No. 4, 325-349 (1969). · Zbl 0205.12602 · doi:10.1007/BF02788865
[6] L. V. Kantorovich and G. P. Akilov, Functional Analysis [in Russian], Nauka, Moscow (1977). · Zbl 0127.06102
[7] V. A. Vinokurov and A. N. Plichko, ?On regularizability of linear inverse problems by linear methods,? Dokl. Akad. Nauk SSSR,229, No. 5, 1037-1040 (1976).
[8] V. A. Vinokurov, Yu. I. Petunin, and A. N. Plichko, ?Conditions for measurability and regularizability of mappings inverse to continuous linear mappings,? Doki. Akad. Nauk SSSR,220, No. 3, 509-511 (1975).
[9] L. D. Menikhes, ?On regularizability of mappings inverse to integral operators,? Dokl. Akad. Nauk SSSR,241, No. 2, 282-285 (1978). · Zbl 0417.45008
[10] E. Michael and A. Pelczynski, ?A linear extension theorem,? Ill. J. Math.,11, 563-579 (1967). · Zbl 0171.10901
[11] E. Bishop, ?A general Rudin-Carleson theorem,? Proc. Am. Math. Soc.,13, 140-142 (1962). · Zbl 0101.08807 · doi:10.1090/S0002-9939-1962-0133462-4
[12] K. Hoffman, Banach Spaces of Analytic Functions, Prentice-Hall (1962). · Zbl 0117.34001
[13] F. S. Vakher, ?General form of a linear functional on a Banach space of analytic functions and the A-integral,? Dokl. Akad. Nauk SSSR,166, No. 3, 518-521 (1966). · Zbl 0149.09804
[14] Yu. I. Petunin and A. N. Plichko, ?Tikhonov regularizability of certain classes of ill-posed problems,? in: Mathematical Compendium [in Russian], Naukova Dumka, Kiev (1976), pp. 221-224.
[15] J. Singer, ?On Banach spaces in which every M-basis is a generalized summation basis,? Banach Center, Publ.,4, 235-238 (1979). · Zbl 0421.46010
[16] W. B. Johnson, ?Markuschevich bases and duality theory,? Trans. Am. Math. Soc.,149, 171-177 (1970). · Zbl 0194.43403 · doi:10.1090/S0002-9947-1970-0261312-3
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.